# SDR SIMA201910298003

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 36,375 hours, 32,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL PACK 1 OVHT DISPLAYED ON EICAS. MESSAGE FOLLOWED AFTER STRANGE SMELL COMING IN COCKPIT WHILE PACKS ON.-C/A-DEFERRED #1 PACK,PERFORMED GVI OF #1 PACK AND CONFIRMED IS SEIZED UP (NOT COMING ON) CAUSING THE HOT AIR SMELL REPORTED BY CREW. PREVIOUS TROUBLESHOOTING STATED ACM #1 SEIZED. REMOVED AND REPLACED LH ACM, CONDENSER/MIXER AND RAM AIR CHECK VALVE(NRWC 820-SGF-03423), OPC GOOD IAW EO-EM-2100-048 IN CONJUNTION WITH ETN-EM-21-062. MEL ITEM RESTORED
